MAUDE Adverse Event Report: Abbott Medical Octrode Lead Kit, 90cm Length; SCS lead

Abbott Medical Octrode Lead Kit, 90cm Length; SCS lead
Model Number 3189
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy on the right side of both the thoracic and cervical systems.Additionally, the patient experienced uncomfortable stimulation with the bilateral cervical leads.Reprogramming has been unable to resolve the issue.As a result, surgical intervention was undertaken wherein the bilateral cervical leads were replaced to address the issue.Surgical intervention may be undertaken for the thoracic right lead in the future.
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
Octrode Lead Kit, 90cm Length
Common Device Name
SCS lead
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50899054
Report Number1627487-2026-10296
Device Sequence Number18812526
Product Code LGW
UDI-Device Identifier05414734401715
UDI-Public(01)05414734401715(10)T00005540(17)250625
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Model Number3189
Device Catalogue Number3189
Device Lot NumberT00005540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight250 LB